HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: https://hdl.handle.net/10086/23078

Files in This Item:

File Description SizeFormat
0101205001.pdf70KbAdobe PDF
Download
Title: Surfaces in the complexified sphere parametrized by a complex orthogonal net
Authors: FUJIOKA, Atsushi
Issue Date: Jul-2010
Publisher: Pushpa Publishing House
Citation: JP journal of geometry and topology
Volume: 10
Issue: 2
Start Page: 89
End Page: 181
Language: eng
Text Version: publisher
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback